State-constrained optimal control problems of impulsive differential equations

Nicolas Forcadel*, Zhiping Rao, Hasnaa Zidani

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


The present paper studies an optimal control problem governed by measure driven differential systems and in presence of state constraints. The first result shows that using the graph completion of the measure, the optimal solutions can be obtained by solving a reparametrized control problem of absolutely continuous trajectories but with time-dependent state-constraints. The second result shows that it is possible to characterize the epigraph of the reparametrized value function by a Hamilton-Jacobi equation without assuming any controllability assumption.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalApplied Mathematics and Optimization
Issue number1
Publication statusPublished - Aug 2013
Externally publishedYes


  • Impulsive differential equations
  • Optimal control problems
  • Time measurable Hamilton-Jacobi equations
  • Time-dependent state constraints

Cite this